A Mean Value Formula for Root Functions of a Differential Operator with Locally Integrable Coefficients: II
Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1042-1052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_8_a3,
author = {V. M. Kurbanov},
title = {A {Mean} {Value} {Formula} for {Root} {Functions} of a {Differential} {Operator} with {Locally} {Integrable} {Coefficients:} {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1042--1052},
year = {2002},
volume = {38},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_8_a3/}
}
TY - JOUR AU - V. M. Kurbanov TI - A Mean Value Formula for Root Functions of a Differential Operator with Locally Integrable Coefficients: II JO - Differencialʹnye uravneniâ PY - 2002 SP - 1042 EP - 1052 VL - 38 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_8_a3/ LA - ru ID - DE_2002_38_8_a3 ER -
V. M. Kurbanov. A Mean Value Formula for Root Functions of a Differential Operator with Locally Integrable Coefficients: II. Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1042-1052. http://geodesic.mathdoc.fr/item/DE_2002_38_8_a3/